Alert archive / Indiana / Flash Flood Warnings in 2011
Flash Flood Warning 18, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at Jul 22, 2011, 10:20 PM CDT for 4 counties in Indiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2011, 10:20 PM CDT (03:20 UTC)
- Expired
- Jul 23, 2011, 4:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jasper County, IN, Lake County, IN, Newton County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 79 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4513 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1153 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
300 WGUS53 KLOT 230320 FFWLOT INC073-089-111-127-230930- /O.NEW.KLOT.FF.W.0018.110723T0320Z-110723T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1020 PM CDT FRI JUL 22 2011 THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN JASPER COUNTY IN NORTHWEST INDIANA... NORTHERN NEWTON COUNTY IN NORTHWEST INDIANA... SOUTHERN LAKE COUNTY IN NORTHWEST INDIANA... SOUTHERN PORTER COUNTY IN NORTHWEST INDIANA... * UNTIL 430 AM CDT SATURDAY * AT 1020 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED STREET FLOODING IN THE CITY OF DE MOTTE. NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES THAT AS MUCH AS 3 INCHES OF RAIN HAS FALLEN ACROSS FAR NORTHERN JASPER COUNTY THIS EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE MOVING ACROSS THIS AREA WITH AN ADDITIONAL 1 TO 3 INCHES OF RAIN POSSIBLE. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BOONE GROVE...CONRAD...DE MOTTE...DUNNS BRIDGE...FOREST CITY...HEBRON... LAKE VILLAGE...LOWELL...MALDEN...PEMBROKE...ROSELAWN...SUMAVA RESORTS...THAYER...KOUTS AND LAKE DALECARLIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4111 8753 4132 8752 4144 8693 4109 8693 $$ CMS
5 follow-up statements
950 WGUS73 KLOT 230419 FFSLOT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1119 PM CDT FRI JUL 22 2011 INC073-089-111-127-230930- /O.CON.KLOT.FF.W.0018.000000T0000Z-110723T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PORTER IN-NEWTON IN-JASPER IN-LAKE IN- 1119 PM CDT FRI JUL 22 2011 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN LAKE...NORTHERN JASPER...NORTHERN NEWTON AND SOUTHERN PORTER COUNTIES UNTIL 430 AM CDT... AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES UP TO 4 INCHES OF RAIN HAS FALLEN ACROSS FAR SOUTHEAST LAKE COUNTY INTO NORTHWEST JASPER COUNTY. THUNDERSTORMS CONTINUE TO DEVELOP ACROSS THIS AREA WITH AN ADDITIONAL 1 TO 2 INCHES OF RAIN POSSIBLE THROUGH 1 AM CDT. STREET FLOODING WAS REPORTED IN DE MOTTE EARLIER THIS EVENING. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BOONE GROVE...DE MOTTE...DUNNS BRIDGE...FOREST CITY...HEBRON...LAKE VILLAGE...LOWELL...MALDEN...PEMBROKE...ROSELAWN...SUMAVA RESORTS... THAYER...KOUTS AND LAKE DALECARLIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4111 8753 4132 8752 4144 8693 4109 8693 $$ CMS
740 WGUS73 KLOT 230524 FFSLOT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1224 AM CDT SAT JUL 23 2011 INC073-089-111-127-230930- /O.CON.KLOT.FF.W.0018.000000T0000Z-110723T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PORTER IN-NEWTON IN-JASPER IN-LAKE IN- 1224 AM CDT SAT JUL 23 2011 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN LAKE...NORTHERN JASPER...NORTHERN NEWTON AND SOUTHERN PORTER COUNTIES UNTIL 430 AM CDT... AT 1223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS HAVE BEGUN TO WEAKEN AND LIFT NORTHEAST OF THE WARNED AREA...WITH ESTIMATED RAINFALL AMOUNTS OF UP TO 5 INCHES ACROSS FAR SOUTHEAST LAKE COUNTY...EXTREME SOUTHWEST PORTER COUNTY AND NORTHWEST JASPER COUNTY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE DURING THE EARLY MORNING HOURS. STREET FLOODING WAS REPORTED IN DE MOTTE FRIDAY EVENING. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BOONE GROVE...DE MOTTE...DUNNS BRIDGE...FOREST CITY...HEBRON...LAKE VILLAGE...LOWELL...MALDEN...PEMBROKE...ROSELAWN...SUMAVA RESORTS... THAYER...KOUTS AND LAKE DALECARLIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4111 8753 4132 8752 4144 8693 4109 8693 $$ CMS
137 WGUS73 KLOT 230628 FFSLOT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 128 AM CDT SAT JUL 23 2011 INC073-089-111-127-230930- /O.CON.KLOT.FF.W.0018.000000T0000Z-110723T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PORTER IN-NEWTON IN-JASPER IN-LAKE IN- 128 AM CDT SAT JUL 23 2011 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN LAKE...NORTHERN JASPER...NORTHERN NEWTON AND SOUTHERN PORTER COUNTIES UNTIL 430 AM CDT... AT 127 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS HAVE ENDED OVER THE WARNED AREA. HOWEVER... ADDITIONAL THUNDERSTORMS CURRENTLY OVER NORTHEAST ILLINOIS MAY MOVE SOUTH AND AFFECT THIS AREA DURING THE EARLY MORNING HOURS. DOPPLER RADAR ALSO ESTIMATED RAINFALL AMOUNTS OF UP TO 5 INCHES ACROSS FAR SOUTHEAST LAKE COUNTY...EXTREME SOUTHWEST PORTER COUNTY AND NORTHWEST JASPER COUNTY. STREET FLOODING WAS REPORTED IN DE MOTTE FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4111 8753 4132 8752 4144 8693 4109 8693 $$ CMS
075 WGUS73 KLOT 230817 FFSLOT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 317 AM CDT SAT JUL 23 2011 INC073-089-111-127-230930- /O.CON.KLOT.FF.W.0018.000000T0000Z-110723T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PORTER IN-NEWTON IN-JASPER IN-LAKE IN- 317 AM CDT SAT JUL 23 2011 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN LAKE...NORTHERN JASPER...NORTHERN NEWTON AND SOUTHERN PORTER COUNTIES UNTIL 430 AM CDT... AT 317 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF THUNDERSTORMS ACROSS FAR NORTHEAST ILLINOIS MOVING SOUTHEAST. THIS AREA OF THUNDERSTORMS MAY AFFECT THE WARNED AREA AFTER 4 AM CDT...WITH ADDITIONAL TORRENTIAL RAINFALL WHICH MAY CAUSE ADDITIONAL FLASH FLOODING. RAINFALL RATES UP TO 3 INCHES PER HOUR ARE POSSIBLE WITH THE STRONGEST STORMS. DOPPLER RADAR ESTIMATED RAINFALL AMOUNTS OF UP TO 5 INCHES ACROSS FAR SOUTHEAST LAKE COUNTY...EXTREME SOUTHWEST PORTER COUNTY AND NORTHWEST JASPER COUNTY. STREET FLOODING WAS REPORTED IN DE MOTTE FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4111 8753 4132 8752 4144 8693 4109 8693 $$ CMS
693 WGUS73 KLOT 230929 FFSLOT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 429 AM CDT SAT JUL 23 2011 INC073-089-111-127-230950- /O.EXP.KLOT.FF.W.0018.000000T0000Z-110723T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PORTER IN-NEWTON IN-JASPER IN-LAKE IN- 429 AM CDT SAT JUL 23 2011 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN LAKE... NORTHERN JASPER...NORTHERN NEWTON AND SOUTHERN PORTER COUNTIES WILL BE ALLOWED TO EXPIRE AT 430 AM CDT... SHOWERS AND THUNDERSTORMS HAVE WEAKENED CONSIDERABLY OVER THE PAST HOUR. LIGHT TO MODERATE RAIN WILL BE POSSIBLE THROUGH 5 AM CDT. THERE IS A CHANCE OF THUNDERSTORMS LATER TODAY...SOME OF WHICH MAY PRODUCE ADDITIONAL HEAVY RAIN. WHILE THE THREAT OF FLASH FLOODING HAS ENDED...STANDING WATER IN LOW LYING AREAS...DITCHES AND CULVERTS WILL CONTINUE TO RECEDE THIS MORNING. LAT...LON 4111 8753 4132 8752 4144 8693 4109 8693 $$ CMS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 9:59 PM CDT, 21 minutes earlier.
Area forecast discussion, Jul 22, 9:59 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
959 PM CDT FRI JUL 22 2011
.DISCUSSION...
354 PM CDT
HEAT AND THE PROSPECTS OF MORE HEAVY RAINFALL ARE THE MAIN FORECAST
CONCERNS OVER THE NEXT FEW DAYS.
AS FOR THE HEAT HEADLINES...I DECIDED TO CANCEL THE HEAT WATCH FOR
THE NORTHERN SECTIONS OF THE AREA...GENERALLY ALONG AND NORTH OF I-88
AS IT APPEARS UNLIKELY FOR THESE AREAS TO REACH THE DANGEROUS
CRITERIA. IN SPITE OF THIS...THINGS SHOULD BEGIN WARMING BACK TO
NEAR 90 IN THESE AREAS...ESPECIALLY BY SUNDAY. FARTHER
SOUTH...GENERALLY SOUTH OF I-80 I EXTENDED THE WARNING THROUGH 02
UTC ON MONDAY. IN THE MIDDLE I LEFT THE WATCH FROM 12 UTC SUNDAY TO
02 MONDAY. THIS IS FOR AREAS ALONG THE I-80 CORRIDOR.
A POTENT MID LEVEL SHORT WAVE WILL SHIFT EASTWARD ACROSS NORTH
DAKOTA TONIGHT INTO SATURDAY. IN RESPONSE TO THIS...A SURFACE LOW IS
EXPECTED SHIFT EASTWARD FROM THE NORTHERN HIGH PLAINS TO SOUTHERN MN
BY SATURDAY EVENING. THIS WILL CAUSE THE WARM FRONT...CURRENTLY
ACROSS THE AREA...TO MOVE NORTHWARD TO SOUTHERN WI TONIGHT. SEVERAL
MID LEVEL DISTURBANCES EJECTING OUT ACROSS CENTRAL PLAINS...WILL
CONTINUE TO DEVELOP CONVECTION ACROSS IOWA THIS EVENING. WITH TIME
TONIGHT GOOD MOIST ADVECTION WITHIN A WARM AIR ADVECTION REGIME
SHOULD ALLOW THIS ACTIVITY TO CONGEAL INTO ANOTHER MCS. IT APPEARS
THAT THIS MCS COULD HIT THE SAME AREAS AS THIS MORNINGS MCS.
ADDITIONALLY...GIVEN THAT THE ATMOSPHERIC PROFILE HAS CHANGED
LITTLE...IT CAN BE EXPECTED THAT THESE STORMS WILL ALSO BE EFFICIENT
RAINMAKERS. THIS ACTIVITY SHOULD CONTINUE ON SATURDAY MORNING ACROSS
THE AREA. IN ADDITION TO THE HEAVY RAIN...STRONG WINDS ARE AGAIN POSSIBLE
WITH THESE STORMS.
SIMILAR TO TODAY...IT APPEARS THERE WILL BE SOME DRY TIME IN THE
AFTERNOON. HOWEVER...ADDITIONAL CONVECTIVE DEVELOPMENT COULD OCCUR
AGAIN BY LATE AFTERNOON. HOWEVER...IF THE LOW LEVEL WIND FIELD IS
SIGNIFICANTLY DISRUPTED...AS IT WAS TODAY...IT MAY LIMIT THE
OVERALL THREAT ACROSS THE AREA...EXCEPT NEAR ANY BOUNDARIES THAT
BECOME ESTABLISHED.
A FINAL ROUND OF THUNDERSTORMS LOOKS TO BE IN THE WORKS BY SUNDAY
AFTERNOON AS THE COLD FRONT FINALLY PUSHES ACROSS THE AREA. THERE
COULD BE A SOME STRONG TO SEVERE STORMS DURING THIS PERIOD.
HOWEVER...THE MAIN STORY WITH THIS FRONT WILL BE THE PLEASANT AIR
MASS IT USHERS IN ACROSS THE REGION. SURFACE HIGH PRESSURE WILL
BUILD IN ACROSS THE WESTERN GREAT LAKES IN THE WAKE OF THIS FRONT ON
MONDAY AND TUESDAY. THIS WILL PRODUCE COOL AND DRY CONDITIONS FOR
MONDAY AND TUESDAY. UNFORTUNATELY...THIS WILL BE RELATIVELY SHORT
LIVED AS THE THE HEAT MAKES A RETURN BY WEDNESDAY AND THURSDAY AS
THE UPPER RIDGE BUILDS NORTHWARD AGAIN. THIS COULD PUT TEMPERATURES
BACK INTO THE MID 90S AREA WIDE BY THURSDAY
KJB
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 03Z...
* THUNDERSTORM POTENTIAL OVERNIGHT/SATURDAY.
RATZER
//DISCUSSION...UPDATED 0130Z...
THUNDERSTORM COMPLEX OVER CENTRAL IOWA HAS BECOME MORE ORGANIZED
OVER THE PAST 1-2 HOURS...WITH RADAR INDICATIONS OF REAR INFLOW
JET DEVELOPMENT AND SOME INCREASE IN FORWARD SPEED. COMPLEX IS
EXPECTED TO CONTINUE TO TRACK EAST-SOUTHEAST ALONG INSTABILITY
GRADIENT NORTH OF SURFACE FRONTAL BOUNDARY WHICH LIES OFF TO THE
SOUTH OF THE TERMINALS. HAVE SPED UP TIMING FROM 00Z ISSUANCE TO
AROUND 05Z AT KRFD...AND UPGRADED TO TEMPO TSRA THERE...AND MOVED
UP THE CHICAGO TERMINAL TIMING FOR VCTS TO 0630-0700Z. BULK OF
STRONGER TS MAY MOVE JUST SOUTH OF TERMINALS...BUT WILL MONITOR
NEXT 1-2 HOURS FOR POSSIBLE TEMPO TSRA FOR CHICAGO TERMINALS. IN
ADDITION...THUNDERSTORMS HAVE FORMED AS PREVIOUSLY DISCUSSED TO
THE EAST OF IKK...ABOUT 20 NM SOUTH OF KGYY TO NEAR KVPZ. THESE
SHOULD CONTINUE TO MOVE EAST AND NOT DIRECTLY AFFECT GYY OR OTHER
TERMINALS OTHER THAN ARRIVAL/DEPARTURE ROUTES INTO CHI. WOULD
EXPECT WEAKENING/DISSIPATION TREND OF THESE CELLS NEXT FEW HOURS.
RATZER
PREVIOUS DISCUSSION FROM 00Z...
ORD/MDW TDWRS DEPICTING WEAK LAKE BREEZE BOUNDARY HAS BEEN MAKING
SOME PROGRESS WESTWARD ACROSS COOK COUNTY EARLY THIS EVENING...AND
WAS ROUGHLY ALONG A PWK-NILES-BRIDGEPORT LINE AT 2330Z.
EXTRAPOLATION OF THIS FEATURE SUGGESTS IT HAS SLOWED JUST A BIT IN
THE LAST HOUR...THOUGH IT MAY IMPINGE UPON BOTH ORD AND MDW
IN THE 010-0130Z TIME FRAME. MESONET WINDS BEHIND SHOW LIGHT EAST
WIND QUICKLY BECOMING VARIABLE...SO SUSPECT IT WONT HAVE A VERY
PRONOUNCED AFFECT THOUGH EXPECT IT WILL INDUCE MORE OF A LIGHT
VARIABLE WIND FIELD RATHER THAN CURRENT LIGHT SOUTHWEST WINDS.
OTHERWISE...THUNDERSTORM TRENDS ARE THE MAIN CONCERN OVER THE NEXT
12-24 HOURS. VISIBLE SATELLITE SHOWS MOST OF FORECAST AREA
RELATIVELY CUMULUS FREE AT THIS HOUR...SAVE FOR A LITTLE CONGESTUS
ALONG OLD OUTFLOW BOUNDARY IN THE VICINITY OF KANKAKEE. WEAK
RETURN NOTED ON KLOT 88D IN THIS VICINITY SUPPORTS RECENT HRRR
FORECASTS OF SOME CONVECTIVE DEVELOPMENT THERE...THOUGH THESE
SHOULD NOT HAVE A DIRECT EFFECT ON IMMEDIATE TERMINAL AIRSPACE.
LARGER CONCERN OVER CONVECTION BACK ACROSS IOWA EARLY THIS EVENING
WHICH IS TIED TO MID LEVEL FEATURE WHICH IS PROGGED TO MOVE EAST
ALONG THE IA/MN BORDER TONIGHT AND ACROSS SOUTHERN WI SATURDAY
MORNING. GUIDANCE IN GENERAL AGREEMENT THAT THIS IS THE AREA TO
WATCH FOR CONTINUED CONVECTIVE DEVELOPMENT...WITH MID LEVEL
SUPPORT AND IN REGION OF BETTER LOW LEVEL JET FORCING OVERNIGHT
AND EARLY SATURDAY. MODEL FORECAST SUPPORT DEVELOPMENT OF COMPLEX
ACROSS NORTHERN IA/FAR SOUTHEAST MN/SOUTHWEST WI WHICH WOULD THEN
SPREAD SOUTHEAST INTO NORTHERN IL TOWARD MORNING. THUS VICINITY
THUNDER MENTION BEYOND 07-08Z AND LINGERING INTO SATURDAY MORNING
SEEMS PRUDENT. MAY UPGRADE TO A TEMPO IF COMPLEX CONTINUES TO
EXHIBIT INCREASING ORGANIZATION THIS EVENING.
TRENDS FOR SATURDAY WILL DEPEND HIGHLY ON DETAILS OF CONVECTION
THROUGH 15Z. WOULD EXPECT SOME DECREASE IN CONVECTIVE POTENTIAL
AFTER ANY MORNING COMPLEX...THEN A DIURNAL INCREASE IN POTENTIAL
DURING THE AFTERNOON. CONFIDENCE REALLY TOO LOW ON DETAILS BEYOND
15Z AT THIS TIME TO CHANGE CB CLOUD GROUP FOR THE LATER AFTERNOON
HOURS. SOUTH WINDS EXPECTED TO SHIFT JUST A BIT SOUTH-SOUTHEAST
LATER IN THE DAY AS LOW PRESSURE MOVES INTO MINNESOTA AND BACKS
LARGE SCALE LOW LEVEL FLOW OVER THE MIDWEST.
RATZER
//ORD AND MDW CONFIDENCE...UPDATED 03Z...
* HIGH CONFIDENCE OF NO CONVECTION IN IMMEDIATE ORD/MDW VICINITY
THROUGH MIDNIGHT...THEN INCREASING POTENTIAL BEYOND 06Z.
* MEDIUM-LOW CONFIDENCE IN CONVECTION FORECAST BEYOND 06Z.
RATZER
//OUTLOOK FOR ORD/MDW FOR 12Z SUNDAY-12Z FRIDAY...UPDATED 00Z...
SUNDAY...CHC TSRA.
MONDAY...VFR.
TUESDAY...VFR.
WEDNESDAY...VFR.
THURSDAY...VFR. SLGT CHC TSRA.
RATZER
&&
.MARINE...
414 PM CDT
GENERALLY SOUTHERLY FLOW IN PLACE ACROSS THE LAKE LATE THIS
AFTERNOON...WITH RATHER LIGHT WINDS ALSO IN PLACE AS PRESSURE
GRADIENT REMAINS BAGGY. TROUGH OF LOW PRESSURE TO THE NORTH WILL
CONTINUE TO SHIFT EAST WITH TIME TONIGHT...WITH A RIDGE OF HIGH
PRESSURE BUILDING IN OVER THE LAKE FROM THE NORTH. WINDS WILL
CONTINUE TO REMAIN LIGHT WITH THE EXCEPTION FOR AREAS ACROSS THE
NORTHERN HALF WHERE THIS BUILDING HIGH PRESSURE WILL HELP TO
TIGHTEN THE PRESSURE GRADIENT AS WELL AS INCREASE THE WINDS. THEN
AS A TROUGH OF LOW PRESSURE WORKS ITS WAY NORTHEAST THROUGH THE
PLAINS AND UPPER MIDWEST INTO THE CENTRAL GREAT LAKES REGION
SATURDAY NIGHT INTO SUNDAY...WINDS WILL TURN TO THE SOUTH.
ALTHOUGH A RIDGE OF HIGH PRESSURE BUILDING IN FROM THE WEST WILL
HELP THE WINDS TURN MORE NORTHERLY WITH WINDS PICKING UP ONCE
AGAIN BEFORE THE RIDGE AXIS SHIFTS OVERHEAD.
RODRIGUEZ
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...EXCESSIVE HEAT WARNING...ILZ023-ILZ032-ILZ033-ILZ039 UNTIL 9 PM
SUNDAY.
EXCESSIVE HEAT WATCH...ILZ019-ILZ020-ILZ021-ILZ022...7 AM
SATURDAY TO 9 PM SUNDAY.
IN...EXCESSIVE HEAT WATCH...INZ001-INZ002...7 AM SATURDAY TO 9 PM
SUNDAY.
EXCESSIVE HEAT WARNING...INZ010-INZ011-INZ019 UNTIL 9 PM SUNDAY.
LM...NONE.
&&Hazardous weather outlook, Jul 22, 4:27 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
427 PM CDT FRI JUL 22 2011
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
232130-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
427 PM CDT FRI JUL 22 2011 /527 PM EDT FRI JUL 22 2011/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...TONIGHT.
WEATHER HAZARDS EXPECTED:
OPPRESSIVE HEAT AND HUMIDITY.
THUNDERSTORMS...SOME MAY PRODUCE:
HEAVY RAINFALL WITH FLASH FLOODING.
WINDS OVER 60 MPH.
FREQUENT LIGHTNING.
AREAS AFFECTED AND TIMING:
THE DANGEROUS HEAT AND HUMIDITY WILL CONTINUE...ESPECIALLY
SOUTH OF INTERSTATE 80.
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS IOWA THIS
EVENING...BEFORE THEY TRACK EASTWARD ACROSS SOUTHERN WISCONSIN
AND FAR NORTHERN ILLINOIS LATE TONIGHT INTO SATURDAY MORNING.
AREAS NORTH OF INTERSTATE 80 WILL HAVE THE BEST CHANCE OF
THUNDERSTORMS.
DISCUSSION:
HEAT INDEX VALUES WILL LIKELY ONLY DROP TO THE LOW 90S BY
MIDNIGHT TONIGHT FOR AREAS SOUTH OF I-80. THIS WILL CONTINUE TO
LEAD TO DANGEROUS HEAT CONDITIONS.
VERY HEAVY RAINFALL MAY AGAIN ACCOMPANY THE THUNDERSTORMS LATE
TONIGHT INTO SATURDAY MORNING. THIS RAIN COULD FALL ON THE SAME
AREAS THAT EXPERIENCED HEAVY RAIN THIS MORNING. RUNOFF FROM
THIS RAIN COULD CAUSE ADDITIONAL FLASH FLOODING IN SOME AREAS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
HEAT INDEX VALUES AROUND 100 DEGREES ARE EXPECTED ACROSS MUCH OF
NORTHERN ILLINOIS AND NORTHWEST INDIANA FOR THE WEEKEND. SOUTH OF
I-80 THE HEAT WILL BE MORE EXTREME...HEAT INDEX VALUES AROUND 110
DEGREES ARE EXPECTED.
THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS THROUGH SUNDAY
AND AGAIN BY THE MIDDLE OF NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO SATURDAY
MORNING.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ740>745-232130-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
427 PM CDT FRI JUL 22 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...TONIGHT.
THERE IS A CHANCE OF STORMS LATE TONIGHT CAUSING WIND GUSTS IN
EXCESS OF 35 KNOTS AND FREQUENT LIGHTNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS THROUGH SUNDAY
AND AGAIN BY THE MIDDLE OF NEXT WEEK.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-232130-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
427 PM CDT FRI JUL 22 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...TONIGHT.
THERE IS A CHANCE OF STORMS LATE TONIGHT CAUSING WIND GUSTS
IN EXCESS OF 35 KNOTS AND FREQUENT LIGHTNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS ACROSS THE LAKE
THROUGH SUNDAY.
THERE ARE ADDITIONAL CHANCES FOR THUNDERSTORMS TUESDAY NIGHT
THROUGH THURSDAY...MAINLY FOR THE NORTHERN HALF OF THE LAKE.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
KJBIn the hours before
Local storm report, Jul 22, 8:08 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
808 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN 7 W ROCKTON 42.45N 89.21W
07/22/2011 M0.92 INCH WINNEBAGO IL CO-OP OBSERVER
MEASURED BY SHIRLAND CO-OP OBSERVER.
0630 AM HEAVY RAIN 1 W BEACH PARK 42.42N 87.88W
07/22/2011 M2.19 INCH LAKE IL COCORAHS
STORM TOTAL SO FAR. 0.70 INCHES MEASURED IN THE PAST 60
MINUTES. STANDING WATER AND DITCHES FILLING UP.
0700 AM HEAVY RAIN 2 W GURNEE 42.38N 87.98W
07/22/2011 M2.24 INCH LAKE IL COCORAHS
0700 AM HEAVY RAIN HARVARD 42.42N 88.62W
07/22/2011 M1.17 INCH MCHENRY IL CO-OP OBSERVER
0700 AM HEAVY RAIN 2 N SPRING GROVE 42.47N 88.24W
07/22/2011 M1.71 INCH MCHENRY IL CO-OP OBSERVER
0700 AM HEAVY RAIN 5 NW WOODSTOCK 42.36N 88.51W
07/22/2011 M1.48 INCH MCHENRY IL CO-OP OBSERVER
0700 AM HEAVY RAIN 2 N WAUKEGAN 42.40N 87.87W
07/22/2011 M2.10 INCH LAKE IL COCORAHS
0700 AM HEAVY RAIN 2 SE LAKEMOOR 42.32N 88.18W
07/22/2011 M1.69 INCH LAKE IL COCORAHS
0700 AM HEAVY RAIN 1 W BEACH PARK 42.42N 87.88W
07/22/2011 M1.49 INCH LAKE IL COCORAHS
0700 AM HEAVY RAIN BEACH PARK 42.42N 87.86W
07/22/2011 M2.06 INCH LAKE IL ASOS
SINCE 100 AM AT WAUKEGAN REGIONAL AIRPORT.
0700 AM HEAVY RAIN 2 NE GURNEE 42.40N 87.91W
07/22/2011 M2.38 INCH LAKE IL COCORAHS
0725 AM HEAVY RAIN WADSWORTH 42.44N 87.92W
07/22/2011 M2.80 INCH LAKE IL BROADCAST MEDIA
0.50 INCHES BETWEEN 655 AM AND 715 AM.
0745 AM FLOOD BEACH PARK 42.42N 87.86W
07/22/2011 LAKE IL EMERGENCY MNGR
NORTH SHERIDAN ROAD SOUTH OF WEST WADSWORTH ROAD CLOSED
FROM 745 AM TO 100 PM DUE TO 7-8 INCHES OF STANDING WATER
ON ROAD SURFACE.
0750 AM HEAVY RAIN 3 ENE MACHESNEY PARK 42.38N 88.98W
07/22/2011 M1.09 INCH WINNEBAGO IL COCORAHS
0755 AM HEAVY RAIN GURNEE 42.38N 87.94W
07/22/2011 M3.25 INCH LAKE IL PUBLIC
STORM TOTAL SO FAR.
0800 AM HEAVY RAIN WINTHROP HARBOR 42.48N 87.83W
07/22/2011 M1.28 INCH LAKE IL COCORAHS
0842 AM HEAVY RAIN 4 NW ROCKFORD 42.31N 89.12W
07/22/2011 M1.37 INCH WINNEBAGO IL CO-OP OBSERVER
STORM TOTAL SO FAR. 0.95 INCHES BETWEEN 715 AM AND TIME
OF REPORT.
0900 AM HEAVY RAIN ARLINGTON HEIGHTS 42.09N 87.98W
07/22/2011 E0.00 INCH COOK IL TRAINED SPOTTER
ESTIMATED 1 TO 2 INCHES.
0920 AM HEAVY RAIN 3 NNE ELBURN 41.93N 88.45W
07/22/2011 M0.63 INCH KANE IL COCORAHS
IN 15 MINUTES.
0933 AM TSTM WND GST DUPAGE AIRPORT 41.92N 88.25W
07/22/2011 M45.00 MPH DUPAGE IL ASOS
0945 AM TSTM WND GST ELMHURST 41.90N 87.94W
07/22/2011 M56.50 MPH DUPAGE IL TRAINED SPOTTER
MEASURED WITH A CAR ANEMOMETER. BRYAN MIDDLE SCHOOL AT
YORK ROAD.
0947 AM TSTM WND GST OHARE AIRPORT 41.98N 87.90W
07/22/2011 M43.00 MPH COOK IL ASOS
0953 AM HEAVY RAIN ARLINGTON HEIGHTS 42.09N 87.98W
07/22/2011 M1.00 INCH COOK IL TRAINED SPOTTER
IN 15 MINUTES UP TO TIME OF REPORT.
0955 AM HEAVY RAIN OHARE AIRPORT 41.98N 87.90W
07/22/2011 M0.75 INCH COOK IL ASOS
MEASURED IN 8 MINUTES BETWEEN 947AM AND 955 AM. 0.55
INCHES FELL BETWEEN 947 AM AND 951 AM.
0957 AM HEAVY RAIN 1 NNE BLOOMINGDALE 41.96N 88.08W
07/22/2011 M0.87 INCH DUPAGE IL COCORAHS
MEASURED IN 25 MINUTES UP TO TIME OF REPORT.
1000 AM HEAVY RAIN 3 ESE PLAINFIELD 41.60N 88.15W
07/22/2011 M0.76 INCH WILL IL COCORAHS
IN THE PAST 30 MINUTES.
1000 AM HEAVY RAIN GLEN ELLYN 41.87N 88.06W
07/22/2011 M1.16 INCH DUPAGE IL COCORAHS
RAINFALL IN ONE HOUR IN NORTH GLEN ELLYN.
1000 AM HEAVY RAIN 1 W ROSELLE 41.98N 88.10W
07/22/2011 M0.91 INCH DUPAGE IL COCORAHS
BETWEEN 940 AM AND 1000 AM.
1006 AM TSTM WND GST MIDWAY AIRPORT 41.78N 87.75W
07/22/2011 M54.00 MPH COOK IL ASOS
1013 AM HEAVY RAIN ARLINGTON HEIGHTS 42.09N 87.98W
07/22/2011 M0.85 INCH COOK IL TRAINED SPOTTER
IN 30 MINUTES UP TO TIME OF REPORT. INTERSECTION OF HINTZ
RD AND WINDSOR.
1015 AM MARINE TSTM WIND 4 NE CHICAGO 41.92N 87.57W
07/22/2011 M50.00 MPH LMZ741 IL C-MAN STATION
43 KNOT GUST MEASURED AT HARRISON-DEVER CRIB. 35
KNOT...OR 40 MPH...SUSTAINED WINDS. ANEMOMETER 85 FEET
ABOVE LAKE SURFACE.
1026 AM HEAVY RAIN MARENGO 42.25N 88.60W
07/22/2011 E1.80 INCH MCHENRY IL PUBLIC
MEASURED...BUT FIRST 10-15 MINUTES EXTREMELY HEAVY RAIN
WAS BLOWING SIDEWAYS...SO TOTAL MAY BE SLIGHTLY UNDER
WHAT ACTUALLY OCCURRED.
1030 AM HEAVY RAIN 2 WSW ELK GROVE VILLAGE 41.99N 88.03W
07/22/2011 M1.72 INCH DUPAGE IL COCORAHS
1.13 INCHES FROM 930 AM TO 1030 AM. 1.72 INCHES IN LAST
14 HOURS.
1030 AM HEAVY RAIN 1 W BEACH PARK 42.42N 87.88W
07/22/2011 M3.80 INCH LAKE IL COCORAHS
1053 AM TSTM WND GST GARY 41.60N 87.34W
07/22/2011 M54.00 MPH LAKE IN AWOS
MEASURED AT GARY AIRPORT.
1054 AM HEAVY RAIN PEOTONE 41.33N 87.80W
07/22/2011 M0.61 INCH WILL IL TRAINED SPOTTER
HEAVY RAIN FALL IN 16 MINUTES.
1058 AM HEAVY RAIN ENE COUNTRYSIDE 41.78N 87.88W
07/22/2011 M1.30 INCH COOK IL COCORAHS
IN THE PAST 60 MINUTES. AT 1030 AM AND 1035 AM RAIN RATE
WAS 5 INCHES PER HOUR.
1100 AM MARINE TSTM WIND 3 NNW BURNS HARBOR 41.65N 87.15W
07/22/2011 M44.00 MPH LMZ745 IN C-MAN STATION
38 KNOT GUST MEASURED AT BURNS HARBOR GLOS WEATHER
STATION. ANEMOMETER HEIGHT 33 FEET.
1100 AM HEAVY RAIN ELBURN 41.89N 88.47W
07/22/2011 M1.32 INCH KANE IL TRAINED SPOTTER
RAINFALL TOTAL 1.32 INCHES FROM 1 AM THROUGH 10 AM.
1140 AM HEAVY RAIN BERWYN 41.84N 87.79W
07/22/2011 M1.02 INCH COOK IL TRAINED SPOTTER
0100 PM HEAVY RAIN BEACH PARK 42.42N 87.86W
07/22/2011 M3.42 INCH LAKE IL ASOS
STORM TOTAL SINCE 100 AM AT WAUKEGAN REGIONAL AIRPORT.
1.36 INCHES BETWEEN 700 AM AND 100 PM.
0100 PM HEAVY RAIN OHARE AIRPORT 41.98N 87.90W
07/22/2011 M1.49 INCH COOK IL ASOS
STORM TOTAL SINCE 100 AM. 1.29 INCHES BETWEEN 700 AM AND
100 PM.
0102 PM HEAVY RAIN REMINGTON 40.76N 87.15W
07/22/2011 M0.63 INCH JASPER IN TRAINED SPOTTER
MEASURED IN 40 MINUTES.
&&
THIS REPORT MAY BE REVISED IF ANY FURTHER REPORTS ARE RECEIVED.
BNThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 1:19 AM CDT | Flash Flood Warning | LOT | Lake | 6 hr |
| Jul 23, 2:37 AM CDT | Flash Flood Warning | LOT | Lake, Porter | 5 hr |
| Jul 23, 3:40 AM CDT | Heat Advisory | LOT | Lake, Porter | 32 hr |
| Jul 23, 7:30 AM CDT | Flash Flood Warning | LOT | Lake | 4 hr |
| Jul 23, 8:09 AM CDT | Rip Current Statement | LOT | Lake, Porter | 6 hr |
| Jul 23, 4:15 PM CDT | Flash Flood Watch | LOT | Lake, Porter | 18 hr |
| Jul 23, 5:27 PM CDT | Special Weather Statement | LOT | Jasper | 33 min |
| Jul 23, 6:41 PM CDT | Areal Flood Advisory | LOT | Jasper, Newton | 3 hr |
Nearby
Flash Flood Warnings in Indiana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.